# SDR COEA2025110613778

- Difficulty date: October 17, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N778FX
- Make and model: Textrn 408
- Aircraft serial: 0042
- Aircraft time: 104 hours, 109 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Mechanism
- Part number: 7852161203
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 271981 NR 5 MINOR REPAIR/DISCREPANCY: #1 AND #2 ENGINE SEPERATOR FWD DOOR LINK CRACKED. CORRECTIVE ACTION: REPLACED #1 AND #2 ENGINE INERTIAL SEPERATOR CONTROL MECHANISM ASSYS IAW C408 MM 30-20-16.
